# SDR SWAA2016120110122

- Difficulty date: November 28, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 29,582 hours, 17,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT EMERGENCY LIGHT BATTERY FAILED CAPACITY CHECK.  R&R BATTERY PER AMM.
